# SDR CALA9801758

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Punctured
- Location: E & E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A HOLE IN STRAP JUST FORWARD OF E & E COMPARTMENT ENTRANCE.  A DOUBLER WAS INSTALLED IAW SRM 51-10-2 AND ECRA 5330-02712.
